1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Death following ingestion of MDMA (ecstasy) and moclobemide.

Death following ingestion of MDMA (ecstasy) and moclobemide.

  1. staples
    Addiction 2003 Mar;98(3):365-8

    Vuori E, Henry JA, Ojanpera I, Nieminen R, Savolainen T, Wahlsten P, et al

    Four deaths following the ingestion of moclobemide and MDMA ('ecstasy') are described. The probable cause of death in each case was serotonin syndrome as a result of an interaction between the two drugs. As none of the victims had been prescribed moclobemide it seems that each had taken the drug to enhance the effects of MDMA, with fatal consequences. Warnings are needed against misinformed attempts to potentiate the pharmacological effects of illicit drugs.

    Discussion Thread